Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 267–272 (Mi msb5378)  

Linear representations of compact topological groups

L. Pontrjagin


Full text: PDF file (439 kB)

Bibliographic databases:
Received: 07.03.1936
Language:

Citation: L. Pontrjagin, “Linear representations of compact topological groups”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 267–272

Citation in format AMSBIB
\Bibitem{Pon36}
\by L.~Pontrjagin
\paper Linear representations of compact topological groups
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 267--272
\mathnet{http://mi.mathnet.ru/msb5378}
\zmath{https://zbmath.org/?q=an:0015.24901}


Linking options:
  • http://mi.mathnet.ru/eng/msb5378
  • http://mi.mathnet.ru/eng/msb/v43/i3/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:192
    Full text:106

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021